# SDR 96ZZZX3059

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N240NM
- Make and model: Swrngn SA226TC
- Aircraft serial: T240
- System (JASC): 2460 · DC Power Distribution System
- Part: Breaker
- Part number: 727422
- Condition: Defective
- Location: Encode Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER WAS INTERMITTENT EVEN THOUGH THE BREAKER HAD NOT TRIPPED.  THIS INTERMITTENT POWER CAUSED ENCODING ALTIMETER TO FLUCTUATE WITH INTERMITTENT FLAGS.  ENCODING ALTIMETER SENT OUT ALTITUDE 300 FEET HIGHER THAN INDICATED, THEN FLAGGED AND WENT OFF-LINE.  RESETTING BREAKER CAUSED FAULT TO DISAPPEAR THEN PROBLEM CAME BACK.  BELIEVED TO BE DUE TO HIGH AMBIENT TEMPERATURE AT TAKEOFF (110).
